MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE SMARTSITE¿ INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE SMARTSITE¿ INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11426965
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd alaris¿ pump module smartsite¿ infusion set disconnected from the line.The following information was provided by the initial reporter: clinical products advisor of the hospital reported that one of the oncology 5 port lines, the smartsite connector disconnected from the line.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 22035395.D4: medical device expiration date: 03-mar-2025.H4: device manufacture date: 03-mar-2022.D10: device available for eval yes.D10: returned to manufacturer on: 10-may-2023.H6: investigation summary one 11426965 sample was received without the packaging for investigation furthermore, the lot number of the complaint sample was reported unknown.Residual fluid was detected in the device.A visual inspection of the returned sample confirmed the customer's experience, as the tubing joint of the lower smartsite y-site had separated.A close inspection of the location of separation suggests minimal signs of solvent were present at the affected joint.The details of this feedback were forwarded to the manufacturing site for investigation.Following a review of the manufacturing process, their analysis confirmed that the separation is most likely to have been caused by an insufficient amount of solvent having been applied to the tubing during the assembly process.This is a manually performed assembly step and is likely to have occurred due to human error.Evaluation of the laser inscribed smartsite® id determined the likely lot number for the affected product to be 22035395.A review of the production records for lot 22035395 did not identify any in-process testing failures or quality deviations which may have resulted in a fault of this nature.

Brand Name
BD ALARIS¿ PUMP MODULE SMARTSITE¿ INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16691482
Report Number9616066-2023-00642
Device Sequence Number6080251
Product Code FPA
UDI-Device Identifier10885403232558
UDI-Public10885403232558
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/03/2025
Device Catalogue Number11426965
Device Lot Number22035395
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown